Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 20
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Azevedo, Davide Freitas, Ana Cristina Moreira Freitas, Jorge Milhazes and Rodrigues, Fagner B. 2016. Clustering of extreme events created by multiple correlated maxima. Physica D: Nonlinear Phenomena, Vol. 315, p. 33.


    Freitas, Ana Cristina Moreira Freitas, Jorge Milhazes Todd, Mike and Vaienti, Sandro 2016. Rare events for the Manneville–Pomeau map. Stochastic Processes and their Applications,


    Holland, M.P. Nicol, M. and Török, A. 2016. Almost sure convergence of maxima for chaotic dynamical systems. Stochastic Processes and their Applications,


    Zhang, Xuan 2016. Note on limit distribution of normalized return times and escape rate. Stochastics and Dynamics, Vol. 16, Issue. 03, p. 1660014.


    2016. Extremes and Recurrence in Dynamical Systems.


    Bahsoun, Wael Schmeling, Jörg and Vaienti, Sandro 2015. On transfer operators and maps with random holes. Nonlinearity, Vol. 28, Issue. 3, p. 713.


    Broderick, Ryan and Kleinbock, Dmitry 2015. Dimension estimates for sets of uniformly badly approximable systems of linear forms. International Journal of Number Theory, Vol. 11, Issue. 07, p. 2037.


    Carvalho, Maria Freitas, Ana Cristina Moreira Freitas, Jorge Milhazes Holland, Mark and Nicol, Matthew 2015. Extremal dichotomy for uniformly hyperbolic systems. Dynamical Systems, Vol. 30, Issue. 4, p. 383.


    Freitas, Ana Cristina Moreira Freitas, Jorge Milhazes and Todd, Mike 2015. Speed of convergence for laws of rare events and escape rates. Stochastic Processes and their Applications, Vol. 125, Issue. 4, p. 1653.


    Holland, Mark and Nicol, Matthew 2015. Speed of convergence to an extreme value distribution for non-uniformly hyperbolic dynamical systems. Stochastics and Dynamics, Vol. 15, Issue. 04, p. 1550028.


    Kadyrov, Shirali 2015. Effective uniqueness of Parry measure and exceptional sets in ergodic theory. Monatshefte für Mathematik, Vol. 178, Issue. 2, p. 237.


    Kadyrov, Shirali 2015. Exceptional sets in homogeneous spaces and Hausdorff dimension. Dynamical Systems, Vol. 30, Issue. 2, p. 149.


    Rousseau, Jérôme and Todd, Mike 2015. Hitting Times and Periodicity in Random Dynamics. Journal of Statistical Physics, Vol. 161, Issue. 1, p. 131.


    Altmann, Eduardo G. Portela, Jefferson S. E. and Tél, Tamás 2013. Leaking chaotic systems. Reviews of Modern Physics, Vol. 85, Issue. 2, p. 869.


    Bahsoun, Wael and Vaienti, Sandro 2013. Escape rates formulae and metastablilty for randomly perturbed maps. Nonlinearity, Vol. 26, Issue. 5, p. 1415.


    Cristadoro, G Knight, G and Esposti, M Degli 2013. Follow the fugitive: an application of the method of images to open systems. Journal of Physics A: Mathematical and Theoretical, Vol. 46, Issue. 27, p. 272001.


    Faranda, Davide Freitas, Jorge Milhazes Lucarini, Valerio Turchetti, Giorgio and Vaienti, Sandro 2013. Extreme value statistics for dynamical systems with noise. Nonlinearity, Vol. 26, Issue. 9, p. 2597.


    Freitas, Jorge Milhazes 2013. Extremal behaviour of chaotic dynamics. Dynamical Systems, Vol. 28, Issue. 3, p. 302.


    Freitas, Ana Cristina Moreira Freitas, Jorge Milhazes and Todd, Mike 2013. The Compound Poisson Limit Ruling Periodic Extreme Behaviour of Non-Uniformly Hyperbolic Dynamics. Communications in Mathematical Physics, Vol. 321, Issue. 2, p. 483.


    Georgiou, Orestis Dettmann, Carl P. and Altmann, Eduardo G. 2012. Faster than expected escape for a class of fully chaotic maps. Chaos: An Interdisciplinary Journal of Nonlinear Science, Vol. 22, Issue. 4, p. 043115.


    ×

Escape rates for Gibbs measures

  • ANDREW FERGUSON (a1) and MARK POLLICOTT (a1)
  • DOI: http://dx.doi.org/10.1017/S0143385711000058
  • Published online: 27 April 2011
Abstract
Abstract

In this paper we study the asymptotic behaviour of the escape rate of a Gibbs measure supported on a conformal repeller through a small hole. There are additional applications to the convergence of the Hausdorff dimension of the survivor set.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]R. Bowen . Markov partitions and minimal sets for Axiom A diffeomorphisms. Amer. J. Math. 92 (1970), 907918.

[4]M. Boyle , D. Lind and D. Rudolph . The automorphism group of a shift of finite type. Trans. Amer. Math. Soc. 306(1) (1988), 71114.

[6]L. A. Bunimovich and C. P. Dettmann . Peeping at chaos: nondestructive monitoring of chaotic systems by measuring long-time escape rates. Europhys. Lett. EPL 80(4) (2007), 6, Art. 40001.

[8]P. Collet , S. Martínez and B. Schmitt . The Pianigiani–Yorke measure for topological Markov chains. Israel J. Math. 97 (1997), 6170.

[9]M. F. Demers and L.-S. Young . Escape rates and conditionally invariant measures. Nonlinearity 19(2) (2006), 377397.

[10]H. Hennion . Sur un théorème spectral et son application aux noyaux lipchitziens. Proc. Amer. Math. Soc. 118(2) (1993), 627634.

[11]D. Hensley . Continued fraction Cantor sets, Hausdorff dimension, and functional analysis. J. Number Theory 40(3) (1992), 336358.

[13]C. T. Ionescu Tulcea and G. Marinescu . Théorie ergodique pour des classes d’opérations non complètement continues. Ann. of Math. (2) 52 (1950), 140147.

[14]G. Keller . Generalized bounded variation and applications to piecewise monotonic transformations. Z. Wahrsch. Verw. Gebiete. 69(3) (1985), 461478.

[16]G. Keller and C. Liverani . Rare events, escape rates and quasistationarity: some exact formulae. J. Stat. Phys. 135(3) (2009), 519534.

[17]A. Lasota and J. A. Yorke . On the existence of invariant measures for piecewise monotonic transformations. Trans. Amer. Math. Soc. 186 (1973), 481488.

[18]D. A. Lind . Perturbations of shifts of finite type. SIAM J. Discrete Math. 2(3) (1989), 350365.

[19]C. Liverani and V. Maume-Deschamps . Lasota–Yorke maps with holes: conditionally invariant probability measures and invariant probability measures on the survivor set. Ann. Inst. H. Poincaré Probab. Statist. 39(3) (2003), 385412.

[20]W. Parry . Intrinsic Markov chains. Trans. Amer. Math. Soc. 112 (1964), 5566.

[22]Y. Pesin and H. Weiss . A multifractal analysis of equilibrium measures for conformal expanding maps and Moran-like geometric constructions. J. Stat. Phys. 86(1–2) (1997), 233275.

[23]Y. B. Pesin . Dimension Theory in Dynamical Systems (Chicago Lectures in Mathematics). University of Chicago Press, Chicago, IL, 1997.

[26]P. Walters . An Introduction to Ergodic Theory (Graduate Texts in Mathematics, 79). Springer, New York, 1982.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax